# SDR SWAA2023092002544

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 72,600 hours, 43,140 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAME ON THREE DIFFERENT TIMES. 20KTS SPLIT BETWEEN CA AND F.O. INDICATORS. AFTER VERIFYING AIRSPEED WITH STAY IT WAS THE CAPTAINS SIDE THAT WAS OFF<[01] R&R'D LEFT PITOT AIR DATA MODULE PER MM 34-21-04 OPS CKS GOOD AND C/W LEFT PITOT SYSTEM LEAK TEST PER MM 34-11-00. ALC RECERTIFIED TO CAT III PER MT 734-00-03;[02] USED PITOT-STATIC TESTER T014056. S/N WN0005. FORGOT TO ADD PRIOR TO CLOSING FAULT.
